EconPapers    
Economics at your fingertips  
 

-Coverings of Hölder-Zygmund Type Spaces on Data-Defined Manifolds

Martin Ehler and Frank Filbir

Abstract and Applied Analysis, 2014, vol. 2014, 1-6

Abstract:

We first determine the asymptotes of the -covering numbers of Hölder-Zygmund type spaces on data-defined manifolds. Secondly, a fully discrete and finite algorithmic scheme is developed providing explicit -coverings whose cardinality is asymptotically near the -covering number. Given an arbitrary Hölder-Zygmund type function, the nearby center of a ball in the -covering can also be computed in a discrete finite fashion.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/402918.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/402918.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:402918

DOI: 10.1155/2014/402918

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:402918